# SDR UALA2013032501864

- Difficulty date: March 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,147 hours, 7,357 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 19h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19H EMERGENCY LIGHT MISSING.  REPLACED LIGHT,  OPS CHECKED OKAY.
